Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Could coming off hayfever tablets cause sleep problems? They can be sedative, can't they?

(6 Posts)
Orinoco Fri 12-Sep-08 20:06:14

Message withdrawn

Orinoco Fri 12-Sep-08 21:03:39

Message withdrawn

girlsnextdoor Fri 12-Sep-08 21:21:37

what was she taking?

Orinoco Fri 12-Sep-08 22:01:54

Message withdrawn

girlsnextdoor Fri 12-Sep-08 23:11:24

it is possible that they affected her sleep pattern-but only if she was taking them near bedtime, or late afternoon- have you tried anything natural now like lavender oil on the pillow or a lavender cushion, or even a few drops of the oil in her bath?

might help.

Orinoco Sat 13-Sep-08 21:06:33

Message withdrawn

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now